# SDR ASOA2015060413027

- Difficulty date: May 15, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL, PN:601R31020-59 HAS FILIFORM CORROSION BEHIND PAX DOOR FWD ANCHOR FITTING FS 295-FS 310 BETWEEN STRINGERS 16L AND 17L.  REMOVED IAW SRM TASK 51-42-21-00.  REO 601R-53-21-2624, REV A/C HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
